<  Back to the Polytechnique Montréal portal

Kalman Filtering for Affine Nonlinear Descriptor Systems

M. D. S. Aliyu and El-Kébir Boukas

Article (2011)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17357/
Journal Title: Circuits, Systems, and Signal Processing (vol. 30, no. 1)
Publisher: Springer
DOI: 10.1007/s00034-010-9213-5
Official URL: https://doi.org/10.1007/s00034-010-9213-5
Date Deposited: 18 Apr 2023 15:11
Last Modified: 18 Apr 2023 15:11
Cite in APA 7: Aliyu, M. D. S., & Boukas, E.-K. (2011). Kalman Filtering for Affine Nonlinear Descriptor Systems. Circuits, Systems, and Signal Processing, 30(1), 125-142. https://doi.org/10.1007/s00034-010-9213-5



Repository Staff Only

View Item View Item